# SDR AALA20140412006

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 84,654 hours, 38,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FILLER PLUG MISSING FROM THE FLUSH REPAIR AT STATION 731 BETWEEN LONGERONS 1 & 2 RT.  INSTALLED FILLER & INTERNAL DOUBLER IAW SRM 53-04-02-001 FIGURE 2.
